# SDR ASAA2024040348841

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N294AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64303
- Aircraft time: 18,853 hours, 5,874 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED, REPLACED, AND OPS CHECK'D GOOD THE L2 EMERGENCY LIGHTS BATTERY PACK IAW B737-900 AMM 33-51-06-960-805. (S/N 450147)
